RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2016, Volume 23, Issue 4, Pages 31–45 (Mi svfu37)  

Mathematics

Inverse problems of recovering the right-hand side of a special type of parabolic equations

A. I. Kozhanovab

a Sobolev Institute of Mathematics, 4 Koptyug Avenue, Novosibirsk 630090, Russia
b Novosibirsk State University, 2 Pirogov Street, 2, Novosibirsk 630090, Russia

Abstract: We study the solvability of new inverse problems of finding a solution of some parabolic equation along with the unknown external source (the right-hand side) of a special type. The existence and uniqueness theorems for regular solutions are proved. The considered problems can be treated as generalizations known in the theory of parabolic equations inverse problems with final and integral overdetermination.

Keywords: parabolic equation, linear inverse problem, final or integral overdetermination, unknown coefficient of a special type, existence, uniqueness.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06582


Full text: PDF file (278 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.946
Received: 15.06.2016

Citation: A. I. Kozhanov, “Inverse problems of recovering the right-hand side of a special type of parabolic equations”, Mathematical notes of NEFU, 23:4 (2016), 31–45

Citation in format AMSBIB
\Bibitem{Koz16}
\by A.~I.~Kozhanov
\paper Inverse problems of recovering the right-hand side of a special type of parabolic equations
\jour Mathematical notes of NEFU
\yr 2016
\vol 23
\issue 4
\pages 31--45
\mathnet{http://mi.mathnet.ru/svfu37}
\elib{http://elibrary.ru/item.asp?id=29959200}


Linking options:
  • http://mi.mathnet.ru/eng/svfu37
  • http://mi.mathnet.ru/eng/svfu/v23/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:76
    Full text:34
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019